# SDR UIEA2025031900241

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT, BTW STA 1480 AND STA 1502, STRINGER 30L BROKEN.( BULK CARGO COMPARTMENT, BTW STA 1480 AND STA 1502, STRINGER 30L WAS REPAIRED IAW. TRE6753717 ISSUED DATE 21FEB25 FVCI EO #25037-1 REV. A. ISSUED DATE EO 20FEB25 FAA FORM 8110-3 ISSUED DA TE 03MAR25. NO FURTHER DEFECTS NOTED )
